Volume 2, Issue 4

(3) Soliton solution of the generalized modified BBM equation and the generalized Boussinesq equation


Ozkan Guner
Faculty of Economics and Administrative Sciences, Department of International Trade, Cankiri Karatekin University, Cankiri, Turkey

Received 8 June 2017; received in revised form 31 July 2017; accepted 27 August 2017
Available online 14 September 2017

In this paper, we obtained the topological soliton solution of the (1+1)-dimensional generalized modified Benjamin–Bona–Mahony equation and shock wave solution of the generalized Boussinesq equation. We get that solutions by using solitary wave ansatz in terms of tanh p functions. The velocity and the free parameters are the physical parameters in the soliton solutions. They can be obtained as functions of the dependent model coefficients. The domain restriction were also identified in the process. we hope that in nonlinear dynamical system these solutions will be explain some nonlinear physical phenomena.
© 2017 Shanghai Jiaotong University. Published by Elsevier B.V.
This is an open access article under the CC BY-NC-ND license. (

http://creativecommons.org/licenses/by-nc-nd/4.0/ )

: Exact solution; Topological soliton solution; Shock wave solution; Generalized modified Benjamin–Bona–Mahony equation; Generalized Boussinesq equation.